# SDR QMLA2013041813056

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N145LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9072
- Aircraft time: 2,719 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING ACFT STARTING PROCEDURE, BATTERY POWER WAS ENERGIZED AND ACFT SYSTEMS WERE PREPARED FOR STARTING FIRST ENGINE.  FUMES WERE NOTICED AND WHEN ATTENTION WAS DIVERTED TO VIEW WHERE THE FUMES WERE EMMINATING FROM, SMOKE WAS RISING FROM BEHIND THE INSTRUMENT PANEL THROUGH LOUVERS IN THE GLARE SHIELD.  BATTERY POWER WAS REMOVED.  DOORS WERE OPENED, AND RESULTING SMOKE AND FUMES DISAPPATED.
